It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


[QUOTE=daubie]Hi everyone. Sorry I haven't written much, but not too much new to write. I do still lurk though! Regarding my question. I have been on N for 2 weeks. First week, 1 pill a day, this week 2 a day, and tomarrow I start 3 a day (300 mg each). Although the side effects for me have been minimal, I am having worse nerve pain than before. Just wondering if that has ever happened to anyone else? The pain starts earlier than normal (used to start hurting afternoon, now at 9:00 or 10:00 AM) and I'm even getting some pain behind my leg, which I haven't had since my 3rd ESI over a year ago. It's not bad or anything, but it's just there. And my foot pain is the same pain sometimes, but sometimes it's a stabbing pain as opposed to the burning pain I am used to. I'm not going to quit the treatment until I'm on the full dose for a couple weeks, and then not till I speak with my doctor. I doubt it's doing any damage, but it's just wierd. You never know if a drug may take a while to start working. Anyway, I'm rambling now. If anyone can tell me of their experiences with this drug for nerve pain, I'd appreciate it. Thanks! ~Daubie[/QUOTE]


Hi Daubie.......I took neurontin for the time last night and it made my nerve pain worse! I didn't expect that at all. I laid in bed with terrible pain in my left hip and my legs and feet had intermittent pain throughout. My legs and feet also had "pins & needles". I finally fell asleep but didn't feel any better when I got up this morning. I don't know whether I should take another tonight or if it gets better in time. It sure was strange since I expected it to make the pain better!

Gail





All times are GMT -7. The time now is 10:39 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!